Ouch!

20120831-140915.jpg

Week 5 of Rebif injections and I am not sure if it should look like that :S

I feel bad enough at the moment and having these itchy red spots as reminder is no help at all. At least I did not have any other Rebif side effects this week – or I didn’t notice them as my entire body feels stiff and numb since I left the hospital, cramps in my legs and feet that feel like growing pains and my arms get more useless by the day…BUT still POSITIVE and hoping to see some improvements as I had another Solumedrol treatment last week.
Too bad I’m the most impatient person on the planet 😉
Wait and see….

2 thoughts on “Ouch!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.